Subjective distributions - HEC Paris - École des hautes études commerciales de Paris Access content directly
Journal Articles Theory and Decision Year : 2004

Subjective distributions

Itzhak Gilboa
  • Function : Author
  • PersonId : 867909
David Schmeidler
  • Function : Author


A decision maker has to choose one of several random variables, with uncertainty known distributions. As a Bayesian she behaves as if she knew the distributions. In his paper we suggest an axiomatic derivation of these (subjective) distributions, which is much more economical than the derivations by de Finetti or Savage. They derive the whole joint distribution of all the available random variables.
Not file

Dates and versions

hal-00481294 , version 1 (06-05-2010)


  • HAL Id : hal-00481294 , version 1


Itzhak Gilboa, David Schmeidler. Subjective distributions. Theory and Decision, 2004, Vol.56, n°4, pp.345-357. ⟨hal-00481294⟩


57 View
0 Download


Gmail Facebook Twitter LinkedIn More